# SDR CALA2018110902336

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W92512
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130176 SUPPORT TASK - EA 5310-06900 OP 002 AD 2017-16 -10 RH BUILT-UP UNDERWING LONGERON, 2EA CRACKS FOUND ON THE EDGE OF TWO ALUMINUM LAYERS, PRINT AND ACCOMPLISH OP 12 FOR REPAIR. ACCOMPLISHED AS PER EA 5310-06900 OP 12. ADD EMP:V897399 RII BY HX 140848
